Tsukuba Journal of Mathematics

A rigidity theorem for hypersurfaces with positive Möbius Ricci curvature in $S^{n+1}$

Zejun Hu and Haizhong Li

Full-text: Open access

Abstract

Let $M^{n}(n\geq 3)$ be an immersed hypersurface without umbilic points in the $(n+1)$-dimensional unit sphere $S^{n+1}$. Then $M^{n}$ is associated with a so-called Möbius form $\Phi$ and a Möbius metric $g$ which are invariants of $M^{n}$ under the Möbius transformation group of $S^{n+1}$. In this paper, we show that if $\Phi$ is identically zero and the Ricci curvature $Ric_{g}$ is pinched: $(n-1)(n-2)/n^{2}\leq Ric_{g}\leq$ $(n^{2}-2n+5)(n-2)/[n^{2}(n-1)]$, then it must be the case that $n=2p$ and $M^{n}$ is Möbius equivalent to $S^{p}(1/\sqrt{2})\times S^{p}(1/\sqrt{2})$.

Article information

Source
Tsukuba J. Math., Volume 29, Number 1 (2005), 29-47.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164892

Digital Object Identifier
doi:10.21099/tkbjm/1496164892

Mathematical Reviews number (MathSciNet)
MR2162829

Zentralblatt MATH identifier
1098.53047

Citation

Hu, Zejun; Li, Haizhong. A rigidity theorem for hypersurfaces with positive Möbius Ricci curvature in $S^{n+1}$. Tsukuba J. Math. 29 (2005), no. 1, 29--47. doi:10.21099/tkbjm/1496164892. https://projecteuclid.org/euclid.tkbjm/1496164892


Export citation